Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

someone please help me

i had my baby 4months ago and yesterday i was in severe pain all day well i started bleeding through 2 pads every half hour so my dh called the ems i was taken to the hospital they did all kinds of test and just said i have abnormal vaginal bleeding and gave me birthcontrol pills called balziva my doctor told me to take two at one time but im so scared of the side effects has this ever happend to any one else if so let me know the outcome thanks ahead of time and happy holidays

Answer Question
 
mari2120

Asked by mari2120 at 6:10 PM on Nov. 26, 2008 in Health

Level 17 (3,812 Credits)
Answers (4)
  • If the doctor said to do it, I'm sure you'll be fine. They'd know better than us
    Anonymous

    Answer by Anonymous at 6:12 PM on Nov. 26, 2008

  • r you still bleeding like that today??? i would go back if you are. Good luck i hope all goes well. Happy holidays to you too. Just remember to take care of yourself. :)
    bubblebean

    Answer by bubblebean at 6:13 PM on Nov. 26, 2008

  • I have taken them before and alot of my the women in the hospital take them after having a baby as well, The side effects are Nausea, vomiting, headache, stomach cramping/bloating, dizziness, vaginal discomfort/irritation, increased vaginal fluids, or breast tenderness/enlargement may occur. Acne may improve or get worse. Vaginal bleeding between periods (spotting) or missed/irregular periods may occur, especially during the first few months of use.
    Pooky_mommy

    Answer by Pooky_mommy at 6:14 PM on Nov. 26, 2008

  • but the bleedin will get alot better
    Pooky_mommy

    Answer by Pooky_mommy at 6:17 PM on Nov. 26, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN